Electronic Journal of Probability

Temporal asymptotics for fractional parabolic Anderson model

Xia Chen, Yaozhong Hu, Jian Song, and Xiaoming Song

Full-text: Open access

Abstract

In this paper, we consider fractional parabolic equation of the form $ \frac{\partial u} {\partial t}=-(-\Delta )^{\frac{\alpha } {2}}u+u\dot W(t,x)$, where $-(-\Delta )^{\frac{\alpha } {2}}$ with $\alpha \in (0,2]$ is a fractional Laplacian and $\dot W$ is a Gaussian noise colored both in space and time. The precise moment Lyapunov exponents for the Stratonovich solution and the Skorohod solution are obtained by using a variational inequality and a Feynman-Kac type large deviation result for space-time Hamiltonians driven by $\alpha $-stable process. As a byproduct, we obtain the critical values for $\theta $ and $\eta $ such that $\mathbb{E} \exp \left (\theta \left (\int _0^1 \int _0^1 |r-s|^{-\beta _0}\gamma (X_r-X_s)drds\right )^\eta \right )$ is finite, where $X$ is $d$-dimensional symmetric $\alpha $-stable process and $\gamma (x)$ is $|x|^{-\beta }$ or $\prod _{j=1}^d|x_j|^{-\beta _j}$.

Article information

Source
Electron. J. Probab., Volume 23 (2018), paper no. 14, 39 pp.

Dates
Received: 18 January 2017
Accepted: 9 January 2018
First available in Project Euclid: 21 February 2018

Permanent link to this document
https://projecteuclid.org/euclid.ejp/1519182022

Digital Object Identifier
doi:10.1214/18-EJP139

Mathematical Reviews number (MathSciNet)
MR3771751

Zentralblatt MATH identifier
1390.60101

Subjects
Primary: 60F10: Large deviations 60H15: Stochastic partial differential equations [See also 35R60] 60G15: Gaussian processes 60G52: Stable processes

Keywords
Lyapunov exponent Gaussian noise $\alpha $-stable process fractional parabolic Anderson model Feynman-Kac representation

Rights
Creative Commons Attribution 4.0 International License.

Citation

Chen, Xia; Hu, Yaozhong; Song, Jian; Song, Xiaoming. Temporal asymptotics for fractional parabolic Anderson model. Electron. J. Probab. 23 (2018), paper no. 14, 39 pp. doi:10.1214/18-EJP139. https://projecteuclid.org/euclid.ejp/1519182022


Export citation

References

  • [1] Tom Alberts, Konstantin Khanin, and Jeremy Quastel, The continuum directed random polymer, J. Stat. Phys. 154 (2014), no. 1–2, 305–326.
  • [2] Raluca M. Balan and Daniel Conus, A note on intermittency for the fractional heat equation, Statist. Probab. Lett. 95 (2014), 6–14.
  • [3] Raluca M. Balan and Daniel Conus, Intermittency for the wave and heat equations with fractional noise in time, Ann. Probab. 44 (2016), no. 2, 1488–1534.
  • [4] Richard Bass, Xia Chen, and Jay Rosen, Large deviations for Riesz potentials of additive processes, Ann. Inst. Henri Poincaré Probab. Stat. 45 (2009), no. 3, 626–666.
  • [5] Francesco Caravenna, Rongfeng Sun, and Nikos Zygouras, Polynomial chaos and scaling limits of disordered systems, J. Eur. Math. Soc. (JEMS) 19 (2017), no. 1, 1–65.
  • [6] René A. Carmona and S. A. Molchanov, Parabolic Anderson problem and intermittency, Mem. Amer. Math. Soc. 108 (1994), no. 518, viii+125.
  • [7] Le Chen, Guannan Hu, Yaozhong Hu, and Jingyu Huang, Space-time fractional diffusions in Gaussian noisy environment, Stochastics 89 (2017), no. 1, 171–206.
  • [8] Xia Chen, Random walk intersections, Mathematical Surveys and Monographs, vol. 157, American Mathematical Society, Providence, RI, 2010, Large deviations and related topics.
  • [9] Xia Chen, Precise intermittency for the parabolic Anderson equation with an $(1+1)$-dimensional time-space white noise, Ann. Inst. Henri Poincaré Probab. Stat. 51 (2015), no. 4, 1486–1499.
  • [10] Xia Chen, Moment asymptotics for parabolic Anderson equation with fractional time-space noise: in Skorokhod regime, Ann. Inst. Henri Poincaré Probab. Stat. 53 (2017), no. 2, 819–841.
  • [11] Xia Chen, Yaozhong Hu, Jian Song, and Fei Xing, Exponential asymptotics for time-space Hamiltonians, Ann. Inst. Henri Poincaré Probab. Stat. 51 (2015), no. 4, 1529–1561.
  • [12] Xia Chen, Wenbo V. Li, and Jay Rosen, Large deviations for local times of stable processes and stable random walks in 1 dimension, Electron. J. Probab. 10 (2005), no. 16, 577–608.
  • [13] Xia Chen and Jay Rosen, Large deviations and renormalization for Riesz potentials of stable intersection measures, Stochastic Process. Appl. 120 (2010), no. 9, 1837–1878.
  • [14] Ivan Corwin, The Kardar-Parisi-Zhang equation and universality class, Random Matrices Theory Appl. 1 (2012), no. 1, 1130001, 76.
  • [15] Robert C. Dalang, Extending the martingale measure stochastic integral with applications to spatially homogeneous s.p.d.e.’s, Electron. J. Probab. 4 (1999), no. 6, 29 pp.
  • [16] Amir Dembo and Ofer Zeitouni, Large deviations techniques and applications, second ed., Applications of Mathematics (New York), vol. 38, Springer-Verlag, New York, 1998.
  • [17] M. D. Donsker and S. R. S. Varadhan, Asymptotics for the Wiener sausage, Comm. Pure Appl. Math. 28 (1975), no. 4, 525–565.
  • [18] M. D. Donsker and S. R. S. Varadhan, Asymptotics for the polaron, Comm. Pure Appl. Math. 36 (1983), no. 4, 505–528.
  • [19] Nelson Dunford and Jacob T. Schwartz, Linear operators. Part I, Wiley Classics Library, John Wiley & Sons, Inc., New York, 1988, General theory, With the assistance of William G. Bade and Robert G. Bartle, Reprint of the 1958 original, A Wiley-Interscience Publication.
  • [20] Richard P. Feynman, Statistical mechanics, Advanced Book Classics, Perseus Books, Advanced Book Program, Reading, MA, 1998, A set of lectures, Reprint of the 1972 original.
  • [21] Yaozhong Hu and David Nualart, Stochastic heat equation driven by fractional noise and local time, Probab. Theory Related Fields 143 (2009), no. 1–2, 285–328.
  • [22] Yaozhong Hu, David Nualart, and Jian Song, Feynman-Kac formula for heat equation driven by fractional white noise, Ann. Probab. 39 (2011), no. 1, 291–326.
  • [23] Yaozhong Hu, David Nualart, and Fangjun Xu, Central limit theorem for an additive functional of the fractional Brownian motion, Ann. Probab. 42 (2014), no. 1, 168–203.
  • [24] Maria Jolis, The Wiener integral with respect to second order processes with stationary increments, J. Math. Anal. Appl. 366 (2010), no. 2, 607–620.
  • [25] Davar Khoshnevisan, Analysis of stochastic partial differential equations, CBMS Regional Conference Series in Mathematics, vol. 119, Published for the Conference Board of the Mathematical Sciences, Washington, DC; by the American Mathematical Society, Providence, RI, 2014.
  • [26] Khoa Lê, A remark on a result of Xia Chen, Statist. Probab. Lett. 118 (2016), 124–126.
  • [27] Chiranjib Mukherjee and S. R. S. Varadhan, Brownian occupation measures, compactness and large deviations, Ann. Probab. 44 (2016), no. 6, 3934–3964.
  • [28] David Nualart, The Malliavin calculus and related topics, second ed., Probability and its Applications (New York), Springer-Verlag, Berlin, 2006.
  • [29] Jian Song, Asymptotic behavior of the solution of heat equation driven by fractional white noise, Statist. Probab. Lett. 82 (2012), no. 3, 614–620.
  • [30] Jian Song, On a class of stochastic partial differential equations, Stochastic Process. Appl. 127 (2017), no. 1, 37–79.
  • [31] Kôsaku Yosida, Functional analysis, sixth ed., Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 123, Springer-Verlag, Berlin-New York, 1980.